Evaluation of Overflow Probability of Bayes Code in Moderate Deviation Regime

Shota SAITO  Toshiyasu MATSUSHIMA  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E100-A   No.12   pp.2728-2731
Publication Date: 2017/12/01
Online ISSN: 1745-1337
Type of Manuscript: Special Section LETTER (Special Section on Information Theory and Its Applications)
Category: Shannon Theory
Keyword: 
Bayes code,  lossless fixed-to-variable length source coding,  moderate deviation regime,  overflow probability,  

Full Text: PDF(275.6KB)
>>Buy this Article


Summary: 
This letter treats the problem of lossless fixed-to-variable length source coding in moderate deviation regime. We investigate the behavior of the overflow probability of the Bayes code. Our result clarifies that the behavior of the overflow probability of the Bayes code is similar to that of the optimal non-universal code for i.i.d. sources.